# SDR GAIA9806A

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 738, ON APPROACH INTO MHR GOT AN UNSAFE NOSE GEAR INDICATION WHEN THE GEAR WAS EXTENDED.  CYCLED SEVERAL TIMES AND NO CHANGE.  AN UNEVENTFUL LANDING WAS MADE EXTENDED.  CYCLED SEVERAL TIMES AND NO CHANGE.  AN UNEVENTFUL LANDING WAS MADE.  REPAIRED BROKEN WIRE IN THE LOCK POSITION SWITCH CONDUIT.  GROUND CHECKS GOOD IAW 727 MM 32-09-121.  (M)
